Differentiability of the best approximation operator
Matematičeskie zametki, Tome 29 (1981) no. 4, pp. 577-596
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_29_4_a10,
author = {A. V. Kolushov},
title = {Differentiability of the best approximation operator},
journal = {Matemati\v{c}eskie zametki},
pages = {577--596},
year = {1981},
volume = {29},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_29_4_a10/}
}
A. V. Kolushov. Differentiability of the best approximation operator. Matematičeskie zametki, Tome 29 (1981) no. 4, pp. 577-596. http://geodesic.mathdoc.fr/item/MZM_1981_29_4_a10/